# SDR SIMA20140605005

- Difficulty date: June 5, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 38,665 hours, 32,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Quick Disconnect
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMER LIGHT QUICK DISCONNECT DOES NOT PLUG IN PROPERLY.  R & R EMER LIGHT QUICK DISCONNECT ON MAIN DOOR IAW SWPM 20-00-03.
